# SDR TSAA0053158

- Difficulty date: May 25, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65685194
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED MAIN CARGO DOOR CUTOUT FRAME LEFT SIDE STATION 500, WBL 264.5 BY BLENDOUT OF ELONGATED FRAME HOLE IAW ECO 3145.  AIRCRAFT RETURNED TO SERVICE.  (M)
